# SDR UPS07M50438

- Difficulty date: July 17, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cable Guard
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - L/E PANEL NR 527AB U-BRACKET GUARD FOUND CHAFING AS MARKED.  LEFT WING - L/E PANEL NR 527AB U-BRACKET GUARD CHAFE MARK REMOVED.  ORG THK 0.0 63" MATL REMAIN 0.040" MATL REMOVED 0.023".  FOUND EXCEED LIMIT SRM 51-00-01F IGAVIR38.  CHAFED BRACKET GUARD REMOVED SRM 51-33-01 VII R38.  CABLE GUARD FAB USE MATL 2024T3-0.063" THK PER DOUGLAS DWG ARB2946.  FAB U-BRACKET INSTALLED PER SRM 51-33-01VII R38.
